# SDR YENA201706010461

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,462 hours, 15,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 4917011
- Part serial: 49170BA06586
- Condition: Malfunctioned
- Location: Flaps
- Part time: 45,361 hours, 15,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FT # 1075, PVD-MCO. EMERGENCY DECLARED. F/CTL FLAP FAULT ON GLIDE SLOPE WHEN SELECTING FLAP POSITION 2; R & R SYSTEM 2 FLAP PCU PRESSURE OFF BRAKE, HYDRAULIC MOTOR AND VALVE BLOCK IAW AMM 27-54-52, 27-54-53, 27-54-54 ALSO R & R SFCC 2 AS PRECAUTIONARY IAW AMM 27-51-34. SYSTEM OPS CHECKED NORMAL.
